# SDR DALA2019022601319

- Difficulty date: February 24, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 60,952 hours, 22,297 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 DURING EXTERIOR INSPECTION CHORD WAS NOTED HANGING OUTSIDE THE A /C BELOW DOOR 4L. CORRECTIVE ACTION; PROPERLY STOWED GIRT BAR STATIC LINE IAW AMM 25-66. (5231380)
